7 May 2012
See this link to a similarly asked question.
7 May 2012
According to studies done by the University of California medical schools that confirm French studies done in the 1990s, statin is made from black mold-it helps one person in 10 and harms 3 out of 10 UC Santa barbara just released a study confined to old men with heart and cholestral problems and got these results, the French study thought that these men would be helped with statin. Side effects are often permenent. Muscle damage in lower legs-Achilles damage can happen within 9 months of starting, muscle and tendon damage in hands, kidney and liver damage, type 2 diabetes, memory problems, periphial nerve damage-especially in the calves, olofactory hallucinations, foot and hand cramps, back spasms that come from the right shoulder-that seems to be a constant complaint. Nausea, fatigue, loss of interest in things. The process thats stops cholestral from entering your blood stream-also stops the process of maintaining the kidneys and muscles.
If you have a thyroid problem it greatly increases the chance of having Statin Toxicity-they finally gave it a name for all of the side effects a few months ago-
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been off of simvastatin for over 3 months. every time i think i am getting better, something else comes up. I now have severe pain in my right ...
1 answer • 28 May 2012
I have been on Carbamazepine Sandoz 100mg twice a day for a month for Trigeminal Neuraglia. I have had a severe allergic reaction to it and my doctor ...
1 answer • 13 Mar 2013
i was on vimpat 100mg 2x day having trouble getting refill so i've run out 2days ago. how long does it take to leave my system?
2 answers • 22 Jul 2013
Took Vytorin for several years with little or no side affects, Started taking Zetia and Simvastatin?
Having stomach pains that appeared about 2-3 weeks after starting the two drugs separately. Is Zetia or Simvastatin the reason? Don't understand ...
1 answer • 1 Jan 2014